# SDR SWAA2024101648157

- Difficulty date: October 13, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N871HK
- Make and model: Boeing 737-8
- Aircraft serial: 67775
- Aircraft time: 6,198 hours, 3,134 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Faulty
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE EIGHT BLINKING<[01] REMOVED AND REPLACED AFT MEGAPHONE IAW AMM 25-64-00.
